# SDR SWAA2024061702207

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 39,959 hours, 18,415 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Part number: UNKNOWN
- Condition: Obstructed
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

R2 DOOR WILL NOT OPEN<[01] OPENED AFT SERVICE DOOR REMOVED STRAP FROM THE LATCH ROLLER AREA CLOSED DOOR OPS CHK NORMAL NO DEFECTS FOUND . REF M/M 52-41-00
